# SDR IPXA1564227

- Difficulty date: December 30, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 1170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT MLG WHEEL STA 1170, LBL 70 PRESS/CD FITTER MOD L SYS AFT SUPPORT BRACKET CRACKED.  R & R AFT SUPPORT BRACKET IAW AMM 29-11-15-4, AMM 20-10-09-4, SRM 51-40-02-0G, SRM 51-40-05-0G.
